Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dopa-responsive Dystonia - Meds

Posted by linkadge on July 25, 2020, at 17:52:31

In reply to Re: Dopa-responsive Dystonia - Meds linkadge, posted by pixel8mbb on July 25, 2020, at 15:45:58

Thank for describing more of your symptoms. It's very interesting that you have uncovered a mechanism for this.

>Caution Using Venlafaxine and Other Serotonin->norepinephrine Reuptake Inhibitors in Patients with >Dopa-Responsive Dystonia (Segawa Syndrome)

Yes. I read this study. I wasn't sure of the mechanism. Venlafaxine is fairly weak acting on norepinephrine. However, perhaps in combination with dopa, levels of norepinephrine become too elevated (dopa can increase norepinephrine as well).

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1111389]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1111348
URL: http://www.dr-bob.org/babble/20200711/msgs/1111389.html